# SDR USAA2013012200002

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 13,015 hours, 1,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE REPORT SHOWS DOOR 4 R LOW.  MAINTENANCE REPLENISHED ASSIST PASSENGER DOOR ASSIST BOTTLE.
